Alert archive / Maine / High Wind Warnings in 2014
High Wind Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Jan 24, 2014, 9:08 PM EST for Hancock County, Washington County, Maine. It took effect at Jan 25, 2014, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2014, 9:08 PM EST (02:08 UTC)
- In effect from
- Jan 25, 2014, 10:00 AM EST
- Expired
- Jan 25, 2014, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 2.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153 WWUS71 KCAR 250208 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 908 PM EST FRI JAN 24 2014 MEZ029-030-251015- /O.UPG.KCAR.HW.A.0002.140125T1400Z-140126T0200Z/ /O.NEW.KCAR.HW.W.0003.140125T1400Z-140126T0000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 908 PM EST FRI JAN 24 2014 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH...WITH THE STRONGEST WIND GUSTS OVER HIGHER OPEN TERRAIN. * TIMING...MID MORNING SATURDAY INTO EARLY SATURDAY EVENING. * IMPACTS...POTENTIAL MODERATE IMPACT. WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH SCATTERED TO NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ CB
2 follow-up statements
992 WWUS71 KCAR 250812 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 312 AM EST SAT JAN 25 2014 MEZ029-030-252100- /O.EXT.KCAR.HW.W.0003.140125T1500Z-140126T0000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 312 AM EST SAT JAN 25 2014 ...HIGH WIND WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WINDS...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 TO 60 MPH..WITH THE STRONGEST WIND GUSTS OVER HIGHER OPEN TERRAIN. * TIMING...LATE MORNING INTO EARLY EVENING. * IMPACTS...MODERATE IMPACT. WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH SCATTERED TO NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ MEZ016-017-252100- /O.NEW.KCAR.WI.Y.0004.140125T1500Z-140126T0000Z/ INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK... GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS... PEMBROKE...PERRY...PRINCETON 312 AM EST SAT JAN 25 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...LATE MORNING INTO EARLY EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH ISOLATED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ VJN
042 WWUS71 KCAR 251944 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 244 PM EST SAT JAN 25 2014 MEZ029-030-260000- /O.CON.KCAR.HW.W.0003.000000T0000Z-140126T0000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 244 PM EST SAT JAN 25 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 TO 60 MPH..WITH THE STRONGEST WIND GUSTS OVER HIGHER OPEN TERRAIN. * TIMING...THROUGH EARLY EVENING. * IMPACTS...MODERATE IMPACT. WINDS MAY CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH SCATTERED TO NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ MEZ016-017-260000- /O.CON.KCAR.WI.Y.0004.000000T0000Z-140126T0000Z/ INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...AMHERST...AURORA...DEDHAM...EASTBROOK... GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS... PEMBROKE...PERRY...PRINCETON 244 PM EST SAT JAN 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH EARLY EVENING. * IMPACTS...LOW IMPACT. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH ISOLATED POWER OUTAGES POSSIBLE. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ MCB
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Jan 24, 6:14 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Jan 24, 6:14 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
614 PM EST FRI JAN 24 2014
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE AREA TONIGHT. LOW PRESSURE WILL
APPROACH EARLY SATURDAY AND TRACK WEST OF THE AREA SATURDAY EVENING.
AN ARCTIC COLD FRONT FOLLOWING THE LOW WILL CROSS THE STATE SUNDAY
MORNING.
&&
.NEAR TERM /THROUGH SATURDAY/...
615 PM EST UPDATE...MINOR ADJUSTMENTS TO HRLY TEMPS THROUGH
OVERNIGHT...OTHERWISE NO SIGNIFICANT CHANGES FROM PREVIOUS FORECAST.
HIGH PRESSURE WILL CREST OVER THE AREA THIS EVENING BEFORE MOVING
EAST OVERNIGHT AS CLOUDS INCREASE WITH THE APPROACH OF THE NEXT
SYSTEM. AS A RESULT, LOWS WILL BE REACHED LATE THIS EVENING WITH
TEMPERATURES RISING OVERNIGHT DUE TO THE INCREASING CLOUDS AND
DEVELOPING SOUTHERLY WINDS.
A COMPLEX SYSTEM WILL AFFECT THE AREA SATURDAY INTO SATURDAY
NIGHT. EXPECT SOME LIGHT SNOW TO DEVELOP THROUGH THE MORNING INTO
THE EARLY AFTERNOON AS AN UPPER TROUGH AND ASSOCIATED SURFACE LOW
APPROACHES FROM QUEBEC. THE MILDER, MOIST WINDS FROM THE SOUTH WILL
RESULT IN WARMING AT THE SURFACE WITH AIR ALOFT REMAINING COLD
RESULTING IN STEEP LAPSE RATES AND THE POTENTIAL FOR SOME OCEAN
ENHANCEMENT TO THE SNOW DOWNEAST. ALSO, A MIX WITH RAIN LIKELY ALONG
THE COAST BY LATE DAY AS TEMPERATURES RISE ABOVE FREEZING DUE TO
THIS MILDER AIR. THESE WINDS AHEAD OF THE LOW WILL ALSO BE QUITE
STRONG DUE TO STRENGTHENING PRESSURE GRADIENT WITH GOOD GUST
POTENTIAL DUE TO THE INSTABILITY SO HAVE MAINTAINED THE HIGH WIND
WATCH ALONG THE COAST. FINALLY, WILL NEED TO CLOSELY MONITOR THE
SITUATION AROUND BANGOR AS THE STRONG SOUTHERLIES COMING UP
PENOBSCOT BAY COULD RESULT IN ICE MOVEMENT.
SNOW WILL START TO PICK UP INTENSITY A BIT BY LATE DAY OVER
EASTERN AREAS AS THE STRONGER DYNAMICS APPROACH. HAVE HOISTED A
WINTER WEATHER ADVISORY FOR EASTERN AROOSTOOK AND PENOBSCOT
COUNTIES INTO NORTHERN WASHINGTON COUNTIES WITH 1 TO 3 INCHES
EXPECTED BY LATE DAY WITH ADDITIONAL AMOUNTS TO FALL ESPECIALLY
OVER THESE EASTERN AREAS INTO SATURDAY NIGHT...
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
A TROUGH OF LOW PRESSURE AHEAD OF AN ARCTIC COLD FRONT WILL BRING
SNOW TO THE AREA SATURDAY EVENING AS IT MOVES THROUGH. SOUTH WINDS
AHEAD OF THE TROUGH WILL PULL RELATIVELY MILDER AIR NORTHWARD FROM
THE OCEAN BENEATH MUCH COLDER AIR ALOFT. THIS WILL RESULT IN STEEP
LAPSE RATES INCREASING INSTABILITY AS THE TROUGH PROGRESSES TOWARD
THE EASTERN EDGE OF THE AREA. SNOW WILL LIKELY INCREASE IN INTENSITY
AS IT REACHES THE NEW BRUNSWICK BORDER, AND HOW QUICKLY IT
INTENSIFIES WILL DEPEND ON SNOWFALL AMOUNTS. CURRENTLY IT LOOKS LIKE
A COUPLE INCHES OF SNOW IS LIKELY IN WESTERN SPOTS WITH AMOUNTS
INCREASING TO NEAR 4 TO 6 INCHES ALONG THE NEW BRUNSWICK BORDER. A
MIX WITH OR CHANGE TO RAIN ALONG THE COAST WILL LIMIT SNOWFALL
AMOUNTS ALONG THE DOWNEAST COAST AND A RUMBLE OF THUNDER CAN'T BE
RULED OUT EARLY SATURDAY EVENING. THE TROUGH WILL QUICKLY MOVE
EAST AND AWAY LATER SATURDAY NIGHT AS A STRONG ARCTIC FRONT MOVES
THROUGH. BITTER COLD AIR WILL SURGE INTO THE AREA LATE SATURDAY
NIGHT INTO SUNDAY. WIND CHILLS ACROSS THE NORTH SUNDAY AFTERNOON
MAY REQUIRE WIND CHILL WARNINGS AS TEMPERATURES PLUNGE BELOW ZERO
OVER THE NORTH AND INTO THE SINGLE DIGITS DOWNEAST. A SMALL, FAST
MOVING CLIPPER LOW WILL THEN APPROACH SUNDAY NIGHT AND CROSS THE
AREA EARLY MONDAY BRINGING SOME LIGHT SNOW TO THE AREA. THE SYSTEM
WILL NOT HAVE MUCH TIME TO GATHER MOISTURE FROM THE OCEAN AS IT
RACES THROUGH. AN INCH OR TWO OF LIGHT SNOW IS LIKELY ACROSS THE
NORTH WITH 2 TO 4 INCHES POSSIBLE OVER EASTERN DOWNEAST LOCATIONS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
AN UPPER LEVEL TROUGH MOVING THROUGH EASTERN CANADA COMBINED WITH
HIGH PRESSURE BUILDING TOWARD THE EAST COAST WILL MAINTAIN BITTER
COLD WEATHER TUESDAY INTO WEDNESDAY. SKIES WILL BE MOSTLY CLEAR
DOWNEAST AND PARTLY TO MOSTLY CLOUDY OVER THE NORTH. SOME MOISTURE
POOLED IN THE UPPER TROUGH MAY BRING SOME LIGHT SNOW SHOWERS TO
NORTHERN AREAS TUESDAY INTO EARLY WEDNESDAY. HIGH PRESSURE
BUILDING ONTO THE EAST COAST WILL THEN BRING MOSTLY CLEAR AND DRY
WEATHER LATER WEDNESDAY INTO THURSDAY WITH A SLIGHT MODERATION IN
TEMPERATURES.
&&
.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR CONDITIONS WILL LOWER TO MVFR LATE TONIGHT INTO
SATURDAY MORNING FROM SOUTH TO NORTH AS STRATUS MOVES IN. THESE
CONDITIONS WILL LOWER TO IFR BY THE AFTERNOON AS SNOW MOVES IN.
SHORT TERM: IFR CONDITIONS IN SNOW SATURDAY EVENING WILL IMPROVE
TO MVFR LATE SATURDAY NIGHT. VFR CONDITIONS ARE EXPECTED SUNDAY.
CONDITIONS WILL LOWER TO IFR SUNDAY NIGHT AS LIGHT SNOW MOVES IN.
IFR CONDITIONS SHOULD PERSIST THROUGH MONDAY. CONDITIONS WILL
IMPROVE TO VFR MONDAY NIGHT. MVFR CONDITIONS ACROSS THE NORTH AND
VFR CONDITIONS DOWNEAST ARE EXPECTED TUESDAY INTO TUESDAY NIGHT.
VFR CONDITIONS ARE EXPECTED WEDNESDAY.
&&
.MARINE...
NEAR TERM: FREEZING SPRAY WILL CONTINUE TO BE AN ISSUE THROUGH
MOST OF TONIGHT WITH THESE CONDITIONS EASING BY TOMORROW AS
TEMPERATURES WARM AHEAD OF THE NEXT SYSTEM. THIS SYSTEM WILL BRING
VERY HIGH SEAS AND STRONG WINDS FOR SATURDAY WITH A GALE WARNING
REMAINING IN EFFECT.
SHORT TERM: A GALE WARNING WILL LIKELY BE NEEDED SUNDAY FOR
STRONG GUSTY WEST WINDS FOLLOWING AN ARCTIC FRONT. FREEZING SPRAY
WILL BE LIKELY. A GALE WARNING WILL LIKELY BE NEEDED AGAIN MONDAY
MORNING FOR GUSTY SOUTHWEST WINDS AS A SMALL LOW TRACKS NORTH OF
THE AREA. STRONG GUSTY WINDS MAY RETURN AGAIN LATE TUESDAY INTO
EARLY WEDNESDAY AS A TROUGH OF LOW PRESSURE TRACKS NORTH OF THE
AREA.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 1 PM SATURDAY TO 1 AM EST SUNDAY
FOR MEZ002-005-006-011-032.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR MEZ029-030.
MARINE...GALE WARNING FROM 9 AM TO 9 PM EST SATURDAY FOR ANZ050>052.
FREEZING SPRAY ADVISORY UNTIL 4 AM EST SATURDAY FOR ANZ050>052.
&&
UPDATE...NORTON
NEAR TERM...FITZSIMMONS
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...FITZSIMMONS/BLOOMER
MARINE...FITZSIMMONS/BLOOMERHazardous weather outlook, Jan 24, 4:09 PM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 409 PM EST FRI JAN 24 2014 MEZ002-005-006-011-032-252115- NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PENOBSCOT-NORTHERN WASHINGTON- 409 PM EST FRI JAN 24 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 1 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ001-003-004-010-015>017-031-252115- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- CENTRAL PISCATAQUIS-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- 409 PM EST FRI JAN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW IS EXPECTED SATURDAY INTO SATURDAY NIGHT WITH THE POTENTIAL FOR 2 TO 4 INCHES OF NEW SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-252115- COASTAL HANCOCK-COASTAL WASHINGTON- 409 PM EST FRI JAN 24 2014 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-252115- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 409 PM EST FRI JAN 24 2014 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:12 AM EST | Wind Advisory | CAR | Hancock, Washington | 16 hr |
| Jan 25, 2:43 PM EST | Heavy Freezing Spray Advisory | CAR | 34 hr |
Nearby
High Wind Warnings in Maine, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.